Skip to main content

Peter Pach

XXNAMEXX

Research Fellow

Room: CS3.11
Tel: +44 24 765 74111
Email: P dot Pach at warwick dot ac dot uk

 
I am a postdoctoral researcher at the University of Warwick under the supervision of Daniel Kráľ.
Publications:
[1] Horváth, G., Kátai-Urbán, K., Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.: The number of monounary algebras, Algebra Universalis, 66(1-2) (2011) 81–83.
[2] Lengvárszky, Zs., Pach, P. P.: A Note on Systems of Rectangular Islands: The Continuous Case, Acta Sci. Math., Szeged, 77 (2011) 27–34.
[3] Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.: The possible number of islands on the sea, J. Math. Anal. Appl., 375(1) (2011) 8–13.
[4] Pach, P. P., Szabó, Cs.: On the minimal distance of a polynomial code, Discrete Mathematics and Theoretical Computer Science, 13(4) (2011) 33–44.
[5] Kátai-Urbán, K., Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.: On the word problem for syntactic monoids of piecewise testable languages, Semigroup Forum, 84(2) (2012) 323–332.
[6] Horváth, G.; Kátai-Urbán, K., Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.: On free algebras in the varieties of iterated semidirect products of meet-semilattices, International Journal of Algebra and Computation, 22(7) (2012) 11pp.
[7] Pach, P. P.: The Ramsey-type version of a problem of Pomerance and Schinzel, Acta Arithmetica, 156(1) (2012) 1–5.
[8] Pach, P. P.: Ramsey type results on the solvability of certain equations in Z_m, Integers, 13 (2013) 9pp.
[9] Pach, P. P., Pinsker, M., Pongrácz, A., Szabó, Cs.: A new operation on partially ordered sets, Journal of Combinatorial Theory Series A Structure Design and Applications, 120(7) (2013) 1450–1462.
[10] Pach, P. P., Pluhár, G., Pongrácz, A., Szabó, Cs.: The number of rooted trees of given depth, Electronic Journal of Combinatorics, 20(2) (2013) 11pp.
[11] Ashrafi, A. R., Mirzargar, M., Pach, P. P.: The Automorphism Group of Commuting Graph of a Finite Group, Bulletin of the Korean Mathematical Society, 51(4) (2014) 1145–1153.
[12] Ashrafi, A. R., Mirzargar, M., Pach, P. P.: Remarks on the Commuting Graph of a Finite Group, Electronic Notes in Discrete Mathematics, 45 (2014) 103–106.
[13] Pach, P. P., Pinsker, M., Pluhár, G., Pongrácz, A., Szabó, Cs.: Reducts of the random partial order, Advances in Mathematics, 267 (2014) 94–120.
[14] Pach, P. P.: Solving equations under Simon’s congruence, Proceedings of the 9th Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications (2015) 201–206.
[15] Pach, P. P.: Generalized multiplicative Sidon sets, Journal of Number Theory 157 (2015) 507–529.
[16] Croot, E., Lev, V. F., Pach, P. P.: Progression-free sets in Z_4^n are exponentially small, Annals of Mathematics, 185 (1) (2017) 331-337.

[17] Pach, P. P., Sándor, Cs.: Multiplicative bases and an Erdős problem, Combinatorica, to appear
[18] Pach, P. P.: Normal forms under Simon’s congruence, Semigroup Forum, to appear

Hegyvári, N., Hennecart, F., Pach, P. P.: On the density of sumsets and product sets, submitted
Pach, P. P., Sándor, Cs.: On infinite multiplicative Sidon sets, submitted